MathSciNet Relay Station
MathSciNet bibliographic data
MR25731 (10,56g) 56.0X
Newman, M. H. A. Boundaries of ULC sets in Euclidean $n$-space. Proc. Nat. Acad. Sci. U. S. A. 34, (1948). 193–196.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement